Asymmetric bound states of differential equations in nonlinear optics
Rendiconti del Seminario Matematico della Università di Padova, Tome 100 (1998), pp. 231-247.
@article{RSMUP_1998__100__231_0,
     author = {Ambrosetti, Antonio and Arcoya, David and G\'amez, J. L.},
     title = {Asymmetric bound states of differential equations in nonlinear optics},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {231--247},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {100},
     year = {1998},
     zbl = {0922.34020},
     mrnumber = {1675283},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1998__100__231_0/}
}
TY  - JOUR
AU  - Ambrosetti, Antonio
AU  - Arcoya, David
AU  - Gámez, J. L.
TI  - Asymmetric bound states of differential equations in nonlinear optics
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1998
DA  - 1998///
SP  - 231
EP  - 247
VL  - 100
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1998__100__231_0/
UR  - https://zbmath.org/?q=an%3A0922.34020
UR  - https://www.ams.org/mathscinet-getitem?mr=1675283
LA  - en
ID  - RSMUP_1998__100__231_0
ER  - 
Ambrosetti, A.; Arcoya, D.; Gámez, J. L. Asymmetric bound states of differential equations in nonlinear optics. Rendiconti del Seminario Matematico della Università di Padova, Tome 100 (1998), pp. 231-247. http://www.numdam.org/item/RSMUP_1998__100__231_0/

[1] N.N. Akhmediev, Novel class of nonlinear surface waves: Asymmetric modes in a symmetric layered structure, Sov. Phys. JEPT, 56 (1982), pp. 299-303.

[2] A. Ambrosetti - M. Badiale, Homoclinics: Poincaré-Melnikov type results via a variational approach. Annales I.H.P. - Anal. Nonlin., to appear. Preliminary note on C. R. Acad. Sci. Paris, 323, Série I (1996), pp. 753-758. | Numdam | MR 1416171 | Zbl 0887.34042

[3] A. Ambrosetti - M. Badiale, Variational perturbative methods and bifurcation of bound states from the essential spectrum, Preprint Scuola Normale Superiore, March 1997, to appear. | MR 1664089 | Zbl 0928.34029

[4] M. Grillakis - J. Shatah - W. Strauss, Stability theory of solitary waves in the presence of symmetry I and II, Jour. Funct. Anal., 74 (1987), pp. 160-197 and 94 (1990), pp. 308-348. | MR 901236 | Zbl 0656.35122

[5] C.K.R.T. Jones - J.V. Moloney, Instability of standing waves in nonlinear optical waveguides, Phys. Lett. A, 117 (1986), pp. 176-184.

[6] Y.G. Oh, On positive muLti-bump states of nonlinear Schrödinger equations under multipte well potentials, Comm. Math. Phys., 131 (1990), pp. 223-253. | MR 1065671 | Zbl 0753.35097

[7] C. Stuart, Guidance properties of nonlinear planar waveguides, Arch. Rational Mech. Analysis, 125 (1993), pp. 145-200. | MR 1245069 | Zbl 0801.35136